# SDR SWIA202264719

- Difficulty date: January 19, 2022
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N726SK
- Make and model: Cndair CL600*
- Aircraft serial: 10190
- Aircraft time: 45,958 hours, 29,579 cycles
- Engine: Ge CF348C1
- System (JASC): 7100 · Powerplant System
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH LOWER TRANSCOWL OUTER SKIN CRACKED FROM FWD LATCH CUTOUT AFT TOWARDS THE LATCH DOOR CUTOUT.   (C CHECK RO 02/25/2022)   L/H LOWER TRANSCOWL OUTER SKIN CRACK @ FWD LATCH CUTOUT HAS BEEN REPAIRED REF REO# 670-54-21-1207, REV A, DATED 8/27/15, REO# 670-54-21-1511, REV --, DATED 1/27/22, REO# 670-54-21-1515, REV --, DATED 2/3/22 / COMPLIED FULLY W/SKYCARD 51-900-1002-SKY.
